# SDR AALA2019112219026

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 11,315 hours, 1,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Part number: C348001172
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS R2 DOOR AFT SLIDE COVER PRI LATCH STRIKER/RETAINER MISSING. MAINTENANCE ACCOMPLISHED AARD 52-11-00-01 FINAL REPAIR.
